Reid, Les ; Roberts, Leslie G. ; Singh, Balwant (1996) On weak subintegrality Journal of Pure and Applied Algebra, 114 (1). pp. 93-109. ISSN 0022-4049
Full text not available from this repository.
Official URL: http://www.sciencedirect.com/science/article/pii/0...
Related URL: http://dx.doi.org/10.1016/0022-4049(95)00157-3
In a previous paper the last two authors introduced a condition which gave an elementwise characterization of subintegrality for an extension A ⊆ B of commutative Q-algebras. In the present paper we show that the same condition gives an elementwise characterization of weak subintegrality for an extension A ⊆B of arbitrary commutative rings. We also give a new characterization of weakly subintegral elements in which the "coefficients" lie in A rather than B.
|Source:||Copyright of this article belongs to Elsevier Science.|
|Deposited On:||08 Aug 2011 18:56|
|Last Modified:||08 Aug 2011 18:56|
Repository Staff Only: item control page